Please use this identifier to cite or link to this item: https://hdl.handle.net/10316/87685
Title: Os «modelos de Olivier» do Departamento de Matemática da Universidade de Coimbra
Authors: Tenreiro, Carlos 
Keywords: Modelos de Olivier; Geometria Descritiva; Faculdade de Matemática; Universidade de Coimbra
Issue Date: 2015
Publisher: Sociedade Portuguesa de Matemática
Project: CMUC (UID/MAT/00324/2013) 
Serial title, monograph or event: Gazeta de Matemática
Volume: 176
Place of publication or event: Lisboa
URI: https://hdl.handle.net/10316/87685
ISSN: 0373-2681
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Nacionais

Files in This Item:
File Description SizeFormat
2015_GM_Tenreiro.pdf709.91 kBAdobe PDFView/Open
Show full item record

Page view(s)

187
checked on Jul 17, 2024

Download(s)

61
checked on Jul 17, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.